MathSciNet Relay Station
MathSciNet bibliographic data
MR192552 (33 #777) 60.60
Brown, James R. Approximation theorems for Markov operators. Pacific J. Math. 16 1966 13–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement